# SDR R61A201212100753

- Difficulty date: December 10, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 21,925 hours, 16,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17005347401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE UPPER RADAR SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RADAR UPPER SUPPORT IAW EMB 170 SRM 51-41-01.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
